Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Had unprotected intercourse. Taken postinor 2. Not feeling dizzy, stomach ache or bleeding. Is there any risk?

Dear doctors, I m a 16 years old girl ( will be 17 in May, which is soon!) I had unprotected sex with my boyfriend at around 5pm on the 19th of March. Actually, I don t know if I could consider it was sex or not because he only put it in for less than 1 minute and he sai he didn t cum... But I still toke postinor 2 to secure that unfortunate things won t happen. I took postinor 2, the first pill at 8:30 pm 20th of march and the second pill at 8:30 am on the 21st of march. I did what the instruction told, take second pill after 12 hours after take the first pill. I m a bit worried now since I can t see any symptoms... not feeling dizzy, no stomachache or bleeding ... Is the postinor 2 working it not, please tell me. I need your help
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
You can do nothing more now.

Just wait for menses to come in time.
Answered: Sat, 24 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor